# SDR AALA20131104016

- Difficulty date: November 4, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 9,904 hours, 3,970 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX ON APPROACH, DURING FLAP CONFIGURATION, THE AMBER LE FLAP TRANSIT LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 3 FLAP SKEW SENSOR, SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
